# SDR IPXA2017122724833

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 25,835 hours, 17,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 38163
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT NOT WORKING.  BATTERY CHARGER REPLACED IAW AMM 33-51-07-022-020, AND AMM 33-51-07-862-054, REV 120.01.   BATTERY REPLACED AS WELL IAW AMM 33-51-07-902-001, REV 120.01.
